RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2018, Volume 28, Issue 1, Pages 59–73 (Mi vuu620)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Identification of the singularity of the generalized solution of the Dirichlet problem for an eikonal type equation under the conditions of minimal smoothness of a boundary set

A. A. Uspenskii, P. D. Lebedev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russia

Abstract: The subject of the study is pseudo-vertices of a boundary set, which are necessary for the analytical and numerical construction of singular branches of the generalized (minimax) solution of the Dirichlet problem for an eikonal type equation. The case of variable smoothness of the boundary set boundary is considered, under which the order of smoothness at the points of consideration is reduced to the lowest possible value - up to one. Necessary conditions for the existence of pseudo-vertices are obtained, expressed in terms of one-sided partial limits of differential relations, depending on the properties of local diffeomorphisms that determine these points. An example is given that illustrates the application of the results obtained while solving the velocity problem.

Keywords: first-order partial differential equation, minimax solution, velocity, wave front, diffeomorphism, eikonal, optimal result function, singular set, symmetry, pseudo-vertex.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00264


DOI: https://doi.org/10.20537/vm180106

Full text: PDF file (684 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 35A18
Received: 01.02.2018

Citation: A. A. Uspenskii, P. D. Lebedev, “Identification of the singularity of the generalized solution of the Dirichlet problem for an eikonal type equation under the conditions of minimal smoothness of a boundary set”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:1 (2018), 59–73

Citation in format AMSBIB
\Bibitem{UspLeb18}
\by A.~A.~Uspenskii, P.~D.~Lebedev
\paper Identification of the singularity of the generalized solution of the Dirichlet problem for an eikonal type equation under the conditions of minimal smoothness of a boundary set
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2018
\vol 28
\issue 1
\pages 59--73
\mathnet{http://mi.mathnet.ru/vuu620}
\crossref{https://doi.org/10.20537/vm180106}
\elib{http://elibrary.ru/item.asp?id=32697216}


Linking options:
  • http://mi.mathnet.ru/eng/vuu620
  • http://mi.mathnet.ru/eng/vuu/v28/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rodin A.S., Shagalova L.G., “Bifurcation Points of the Generalized Solution of the Hamilton-Jacobi-Bellman Equation”, IFAC PAPERSONLINE, 51:32 (2018), 866–870  crossref  isi  scopus
    2. P. D. Lebedev, A. A. Uspenskii, “Postroenie resheniya zadachi upravleniya po bystrodeistviyu pri narushenii gladkosti krivizny granitsy tselevogo mnozhestva”, Izv. IMI UdGU, 53 (2019), 98–114  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:284
    Full text:61
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020